# SDR AALA20020827

- Difficulty date: June 7, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEAT 16D INOPERATIVE.  INSTALLED BATTERY FOR ESCAPE PATH LIGHTING SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
